edoc

Items where Division is "05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Analysis (Martinazzi)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Creators | Refereed
Jump to: Yes | No
Number of items at this level: 24.

Yes

Hyder, Ali. (2016) Moser functions and fractional Moser-Trudinger type inequalities. Nonlinear Analysis, 146. pp. 185-210.

Iula, Stefano and Maalaoui, Ali and Martinazzi, Luca. (2016) A fractional Moser-Trudinger type inequalitiy in one dimension and its critical points. Differential and Integral Equations, 29 (5/6). pp. 455-492.

Maalaoui, Ali and Martinazzi, Luca and Schikorra, Armin. (2016) Blow-up behaviour of a fractional Adams-Moser-Trudinger type inequality in odd dimension. Communications Partial Differential Equations, 41 (10). pp. 1593-1618.

Mancini, Gabriele. (2016) Onofri-type inequalities for singular Liouville equations. Journal of Geometric Analysis, 26 (2). pp. 1202-1230.

Battaglia, Luca and Mancini, Gabriele. (2015) A note on compactness properties of the singular Toda system. Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti, 26 (3). pp. 299-307.

Da Lio, Francesca and Martinazzi, Luca and Riviere, Tristan. (2015) Blow-up analysis of a nonlocal Liouville-type equation. Analysis & PDE, Vol. 8, H. 7. pp. 1757-1805.

Jin, Tianling and Maalaoui, Ali and Martinazzi, Luca and Xiong, Jingang. (2015) Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three. Calculus of variations and partial differential equations, Vo. 52, H. 3-4. pp. 469-488.

Martinazzi, Luca. (2015) Fractional Adams–Moser–Trudinger type inequalities. Nonlinear Analysis, 127. pp. 263-278.

Martinazzi, Luca and Hyder, Ali. (2015) Conformal metrics on R^{2m} with constant Q-curvature, prescribed volume and asymptotic behavior. Discrete and continuous dynamical systems. Series A, Vol. 35, H. 1. pp. 283-299.

Battaglia, Luca and Mancini, Gabriele. (2013) Remarks on the Moser-Trudinger inequality. Advances in Nonlinear Analysis, 2 (4). pp. 389-425.

No

Da Lio, Francesca and Martinazzi, Luca. (2016) The nonlocal Liouville-type equation in R and conformal immersions of the disk with boundary singularities. Preprints Fachbereich Mathematik, 2016 (15).

Hyder, Ali. (2016) Conformally Euclidean metrics on $\mathbb{R}^n$ with arbitrary total Q-curvature. Preprints Fachbereich Mathematik, 2016 (16).

Hyder, Ali and Iula, Stefano and Martinazzi, Luca. (2016) Large blow-up sets for the prescribed Q-curvature equation in the Euclidean space. Preprints Fachbereich Mathematik, 2016 (21).

Iula, Stefano. (2016) A note on the Moser-Trudinger inequality in Sobolev-Slobodeckij spaces in dimension one. Preprints Fachbereich Mathematik, 2016 (33).

Iula, Stefano and Mancini, Gabriele. (2016) Extremal functions for singular Moser-Trudinger embeddings. Preprints Fachbereich Mathematik, 2016 (01).

Mancini, Gabriele and Martinazzi, Luca. (2016) The Moser-Trudinger inequality and its extremals on a disk via energy estimates. Preprints Fachbereich Mathematik, 2016 (17).

Hyder, Ali. (2015) Existence of entire solutions to a fractional Liouville equation in R^n. Preprints Fachbereich Mathematik, 2015 (01).

Hyder, Ali. (2015) Moser functions and fractional Moser-Trudinger type inequalities. Preprints Fachbereich Mathematik, 2015 (32).

Hyder, Ali. (2015) Structure of conformal metrics on R^n with constant Q-curvature. Preprints Fachbereich Mathematik, 2015 (07).

Iula, Stefano and Maalaoui, Ali and Martinazzi, Luca. (2015) A fractional Moser-Trudinger type inequality in one dimension and its critical points. Preprints Fachbereich Mathematik, 2015 (06).

Maalaoui, Ali and Martinazzi, Luca and Schikorra, Armin. (2015) Blow-up behaviour of a fractional Adams-Moser-Trudinger type inequalityin odd dimension. Preprints Fachbereich Mathematik, 2015 (16).

Martinazzi, Luca. (2015) Fractional Adams-Moser-Trudinger type inequalities. Preprints Fachbereich Mathematik, 2015 (22).

Martinazzi, Luca and Riviere, Tristan and Da Lio, Francesca. (2015) Blow-up analysis of a nonlocal Liouville-type equation. Preprints Fachbereich Mathematik, 2015 (15).

Hyder, Ali and Martinazzi, Luca. (2014) Conformal Metrics on $R^{2m}$ with Constant Q-Curvature, Prescribed Volume and Asymptotic Behavior. Preprints Fachbereich Mathematik, 2014 (02).

This list was generated on Wed Jun 3 03:53:33 2020 CEST.